Locally recurrent functions, density topologies and algebraic genericity



Downloads per month over past year

Lukes, J. and Muñoz-Fernández, Gustavo A. and Petracek, P. and Seoane-Sepúlveda, Juan B. (2016) Locally recurrent functions, density topologies and algebraic genericity. Journal of Mathematical Analysis and Applications, 443 (2). pp. 1247-1259. ISSN 0022-247X

[thumbnail of MuñozFernandez104.pdf] PDF
Restringido a Repository staff only


Official URL: http://www.sciencedirect.com/science/article/pii/S0022247X16302311


We study the algebraic and topological genericity of certain subsets of locally recurrent functions, obtaining (among other results) algebrability and spaceability within these classes.

Item Type:Article
Uncontrolled Keywords:Locally recurrent function; Density topology; Lineability; Spaceability
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:39164
Deposited On:30 Sep 2016 06:52
Last Modified:28 Nov 2016 09:38

Origin of downloads

Repository Staff Only: item control page